Finite iterative solutions to a class of complex matrix equations with conjugate and transpose of the unknowns

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

28 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1463-1478
Journal / PublicationMathematical and Computer Modelling
Issue number9-10
Publication statusPublished - Nov 2010


This paper is concerned with a class of complex matrix equations, in which there exist the conjugate and the transpose of the unknown matrices. The considered matrix equation includes some previously investigated matrix equations as its special cases. An iterative algorithm is presented for solving this class of matrix equations. When the matrix equation is consistent, a solution can be obtained within finite iteration steps for any initial values in the absence of round-off errors. A numerical example is given to illustrate the effectiveness of the proposed method. © 2010 Elsevier Ltd.

Research Area(s)

  • Complex matrix equations, Conjugate, Finite iterative algorithms, Inner product space, Transpose